MAUDE Adverse Event Report: DEGANIA SILICONE, INC. JP CHAN DRN SIL FLT 7MM FULL W/TRO; ACCESSORIES, CATHETER

DEGANIA SILICONE, INC. JP CHAN DRN SIL FLT 7MM FULL W/TRO; ACCESSORIES, CATHETER
Model Number JP-2212
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Mw5148639: the neuro aprn(advanced registered nurse practitioner) attempted to remove the jp (jackson-pratt) drain which broke at the insertion site and a drain fragment remained in the patient.The neurosurgeon attempted to remove the fragment at the bedside without success.The pt returned to the or(operating room) for surgical removal of the jp drain fragment.
 
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
 
Additional Manufacturer Narrative
A broken sample was returned for evaluation; tensile testing of the sample to assess its tightness could not be performed due to the broken sample.The supplier¿s in-process control contains tensile strength test of every batch of drains.Testing from retained sample from the same batch passed tensile strength test and the result was compliant within test specification.Based on testing and the information provided, the root cause cannot be determined.

Brand Name
JP CHAN DRN SIL FLT 7MM FULL W/TRO
Common Device Name
ACCESSORIES, CATHETER
Manufacturer (Section D)
DEGANIA SILICONE, INC.
degania bet
15130 00
IS  1513000
Manufacturer (Section G)
DEGANIA SILICONE, INC.
degania bet
15130 00
IS   1513000
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key18505281
Report Number1423537-2024-00004
Device Sequence Number8125135
Product Code KGZ
UDI-Device Identifier10885380182495
UDI-Public10885380182495
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJP-2212
Device Catalogue NumberJP-2212
Device Lot NumberP1942820
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Distributor Facility Aware Date12/20/2023
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2023
Supplement Date Received by Manufacturer12/20/2023
Initial Report FDA Received Date01/12/2024
Supplement Report FDA Received Date03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age87 YR
Patient SexMale
Patient Weight66 KG